# SDR A6WA201140689

- Difficulty date: August 3, 2011
- Submitted: August 19, 2011
- Operation: Air carrier
- Aircraft: N461AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7870
- Aircraft time: 18,476 hours, 17,733 cycles
- Engine: Ge CF343B1
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Structure
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT LWR CORE COWL HAS CRACK ON FIREWALL OTBD OF DRAIN.  REPAIRED UNSERVICEABLE DAMAGE ON RT LOWER CORE COWL OTBD OF DRAIN IAW CMM 71-12-01 SRS046.  RESTORED TO ORIGINAL FINISH, ( ALODINED, PRIME PAINT) IAW SRM 51-21-11, 51-25-06, 51-25-16.
